MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS IOL; LENS, MULTIFOCAL INTRAOCULAR
Model Number ZKU150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Flashers (1864); Blurred Vision (2137)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Weight, ethnicity: information unknown/not provided.Date of event: unknown, not provided, but date of first symptoms was noted as right away.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from a patient¿s left eye in secondary surgical procedure due to poor vision and since the patient was seeing flashes.A non-johnson and johnson iol was used as a replacement lens.There was no incision enlargement, no vitrectomy and no sutures required.Patientis is doing good post-op.There was no patient injury reported.No further information provided.
 
Additional Manufacturer Narrative
Device available for evaluation? yes date returned to manufacturer: sep 28, 2021 returned to manufacturer: yes device evaluated by manufacturer: yes device evaluation: visual inspection under magnification revealed lens was received cut in half, which is consistent with a lens that was handled during explant.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing records review: the manufacturing records review was performed, and no nonconformity report was found as part of this manufacturing records review.The product was manufactured and released according to specifications.A search in complaint system revealed that no other complaints have been received for this production order number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key12456836
Report Number2020664-2021-07358
Device Sequence Number17127574
Product Code MFK
UDI-Device Identifier05050474686939
UDI-Public(01)05050474686939(17)250402
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2025
Device Model NumberZKU150
Device Catalogue NumberZKU150U155
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2021
Supplement Date Received by Manufacturer11/08/2021
Initial Report FDA Received Date09/10/2021
Supplement Report FDA Received Date11/15/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown